Symmetry and localization in Noetherian prime PI rings

Amiram Braun, Robert B. Warfield

Research output: Contribution to journalArticlepeer-review

Original languageEnglish
Pages (from-to)322-335
Number of pages14
JournalJournal of Algebra
Issue number2
StatePublished - 1 Nov 1988

Bibliographical note

Funding Information:
Part of this work was done while the first author enjoyed the hospitality of the University of Washington, Seattle, and of MSRI Berkeley. The research of the second author was supported in part by a grant from the National Science Foundation.

ASJC Scopus subject areas

  • Algebra and Number Theory

Cite this